# SDR 99ZZZX2065

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE73122B
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Blade
- Part number: 30721631
- Condition: Mismanufactured
- Location: Compressor
- Component: 30735703
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAN BLADES REMOVED FROM ENGINE DUE TO EXCESSIVE AMOUNTS OF THRUST (FN) FOLLOWING COMPRESSOR CORE ZONE INSPECTION (CZI).  FAN BLADES (30 EACH), PN 3072613-1 WERE REMOVED AND SENT FOR THRUST REDUCTION.  MECHANICAL BEND TO REDUCE THRUST, PENETRANT INSP ONLY.  UPON RETURN, BLADES WERE INSTALLED AND ENGINE RUN IN TEST CELL.  UNABLE TO ADVANCE POWER LEVER MUCH BEYOND IDLE DUE TO A SEVERED FAN VIBRATION >1.0 INCH PER SECOND (IPS).  FAN ASSY REMOVED AND A VECTOR SUMMATION BALANCE ACCOMPLISHED PER 72-IR-02 INSP REPAIR MANUAL.  FAN REINSTALLED ON ENG WITH SAME SEVERE FAN VIBRATION.  FAN REBLADED WITH A DIFFERENT (NOT REWORKED) SET OF BLADES.   ENG WAS RUN IN TEST CELL.  FAN RAN SMOOTH AND QUIET.  REF:  W.O. GR2323.
